Great suggestions. I used to use Lancome, but never Guerlain...but expensive since I change my mascara every month. I've never used an eyelash curler..maybe I should consider since those straight ones drive me crazy (another thing inherited from my mom..lol).
I'm actually allergic to many mineral make-ups...made my skin very, very crepey and worse. I'm also allergic to many silicones (so much for those fake boobies) that are in more and more preparations for sensitive skin.
I already use the Lash Blast too..good one, but dries out quickly...the Lash Discovery by Maybelline is good too, but does flake...sigh.
I think that facial augmentation has gone to the dogs...when you look worse than before, that's scary. It's freaky to see the "new Hollywood" faces...
As much as I don't like getting old, I'll take it over any of those looks. ugh.
Scarlet...thanks for the expansion regarding the glaucoma med and longer eyelashes..interesting. Many meds do have positive side effects..inventions are an awesome thing if it helps.
Of course, some "cures" are perceived....like boiling live cats for virility...the more the animal suffers, the more the virility and energy in the soup. OT I know...but the bottom line is culturally and emotionally, many things that are believed to work will be continued as a cure for something. It will never end.
I'll stick to my meds and eat what I want, and continue to use make-up and hair products to have me looking and fooling the world that I'm OK!
Thank goodness for cheap products that work.
*Heather* Status..Asacol (3 twice daily); flaring since Dec 22, tapered every 2nd nite (Jan 3)
~diagnosed January 1989 UC (proctosigmoiditis)
~Bentylol (dicyclomine) 20mg as needed
~Probiotics....(Natural Factors Protec, Primadophilus Reuteri Pearls, Natural Factors Ultimate).... @ bedtime
~various digestive enzymes as needed
~Ranitidine (reflux); Effexor XR 75mg(depression); Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!